# SDR UALA2012042302448

- Difficulty date: April 22, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 70,994 hours, 26,621 cycles
- Engine: Pwa PW2037
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Contaminated
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDOW AT EMERGENCY EXIT 20F HAS CONDENSATION BETWEEN PANES OBSTRUCTING VIEW.  REPLACED WINDOW ASSY.
